# SDR CA050412003

- Difficulty date: April 11, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 11,938 hours
- Engine: Pwa PT6A28
- System (JASC): 2400 · Electrical Power System
- Part: Diode
- Part number: 70HF10
- Condition: Failed
- Location: Subpanel Buss
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) NO POWER ON RT SUBPANEL BUSS DUE TO BOTH FEEDER DIODES NOT PASSING CURRENT.  DIODES REPLACED, SERVICABLE.
